# SDR IPXA2019102538217

- Difficulty date: October 8, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E SKIN UPPER SURFACE O/B OF #8 SLAT IS GOUGED.REPAIRED GOUGED RT WING FIXED L/E SKIN UPPER SURFACE O/B OF #8 SLAT IAW MD-11 SRM 57-40-01, REPAIR 16, FIGURE 201. (MAJOR)
